# SDR CALA2017121804514

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 69,575 hours, 9,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 0514
- Condition: Dim
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(200-1302) SUPPORT TASK - COCKPIT EMERGENCY EXIT SIGN FOUND DIM. COCKPIT EMERGENCY EXIT SIGN REPLACED AND TEST NORMAL IAW AMM 33-51-01.
